Marcheselli : Asymptotic results in jackknifing nonsmooth functions of the sample mean vector

  1. Home
  2. map design tutorials
  3. Marcheselli : Asymptotic results in jackknifing nonsmooth functions of the sample mean vector

The asymptotic behavior of jackknife estimators and jackknife variance estimators is investigated for nonsmooth functions of the sample mean vector. An application of jackknifing a suitable estimator of the intrinsic diversity profile is also presented. Marcheselli, Marzia. Asymptotic results in jackknifing nonsmooth functions of the sample mean vector. Ann. Statist. 31 (2003), no. 6, 1885–1904. doi:10.1214/aos/1074290330. http://projecteuclid.org/euclid.aos/1074290330. The asymptotic behavior of jackknife estimators and jackknife variance estimators is investigated for nonsmooth functions of the sample mean vector. An application of jackknifing a suitable estimator of the intrinsic diversity profile is also presented. Marcheselli, Marzia. Asymptotic results in jackknifing nonsmooth functions of the sample mean vector. Ann. Statist. 31 (2003), no. 6, 1885–1904. Barabesi, L. and Fattorini, L. (1998). The use of replicated plot, line and point sampling for estimating species abundance and ecological diversity. Source.

Menu
whatsapp button